# SDR SWAA2015110945914

- Difficulty date: September 19, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,079 hours, 24,083 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5919707147
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CORRODED BETWEEN, BS 900 - 1022, LONGERON 30R.  R & R LONGERON IAW SRM.
